| Model Number |
MMT-7020A |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and performed visual inspection and found sensor cannula retracted inside sensor base and found broken cannula broken part is missing.Unable to confirm customer received sensor in said condition due to customer returned opened/used.
Event or Problem Description
The customer's parent reported via phone call that the sensor had sensor fail.The customer¿s blood glucose was unknown.The sensor will be returned for analysis.